Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Multiple clots from hip to foot. On medication. Help?

hi my name is jasmine i was diagnosed with multiple blood clots from my right hip down to my right foot and my inr is like an elevater it never stays at one spot it was 3.0 two weeks ago and today i went back to have it checked it was 1.7 but i have followed everything they told me to do and nothing seems to be helping i am taking 10 mg monday, wednesday and friday and 5 mg sunday ,tuesday ,thursday, and saturday. please help
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Internal Medicine Specialist 's  Response
HI
YOU ARE A PATIENT OF MULTIPLE DEEP VEIN THROMBOSIS
Foods high in vitamin K (eg, beef liver, pork liver, green tea, and leafy green vegetables) inhibit anticoagulant effect. Do not change dietary habits once stabilized on warfarin therapy. A balanced diet with a consistent intake of vitamin K is essential. Avoid large amounts of alfalfa, asparagus, broccoli, Brussels sprouts, cabbage, cauliflower, green teas, kale, lettuce, spinach, turnip greens, and watercress; decreased efficacy of warfarin
WARFARIN INR IS ALSO AFFECTED BY THE DRUGS OR ANTIBIOTICS YOU TAKE .....JUST KEEP THE INR >2 AND LESS THAN 3.5
TAKE CARE
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor